- :
- Unit Price:
- Quantity:




Generic
-
Code:007304-001
Generic
- Fexofenadine Hydrochloride Tablets 60mg TOWA : 100 tablets
- $68.10
Up to 4 pieces per person
10% discount for total amount over $100
shipping schedule : 5 to 10 working days after payment.
warehouse:Japan1
Manufacturer :Towa Pharmaceutical
Brand :Towa Pharmaceutical
JAN Code:4987155027167
-
Description
-
This medicine has antagonistic action on histamine H1 receptors and suppressive action on releasing of various chemical mediators.
It is usually used in the treatment of symptoms of allergic rhinitis and hives, and itching of skin associated with skin diseases (eczema, dermatitis, pruritus and atopic dermatitis).
-
Presentation
-
100 tablets
-
Feature
-
Slightly orange tablet with split line
-
Active Ingredients
-
Active ingredient : Fexofenadine hydrochloride
Inactive ingredient : lactose hydrate, alphanized starch portion, crystalline cellulose, croscarmellose sodium Na, stearin acid Mg, hypromellose, hydroxypropylcellulose, talc, oxidized titanium, iron sesquioxide, yellow iron sesquioxide
-
Effect/Efficacy
-
This medicine has antagonistic action on histamine H1 receptors and suppressive action on releasing of various chemical mediators.
It is usually used in the treatment of symptoms of allergic rhinitis and hives, and itching of skin associated with skin diseases (eczema, dermatitis, pruritus and atopic dermatitis).
-
Usage/Dosage
-
In general, for adults and children aged 12 years and older, take 60 mg of the active ingredient at a time, twice daily. For children aged 7 to 11 years, take 30 mg of the active ingredient at a time, twice daily. The dosage may be adjusted according to the disease or symptoms. This preparation contains 60 mg of the active ingredient in a tablet. Strictly follow the instructions.
If you miss a dose, take a dose as soon as you remember. However, if it is almost time for the next dose, skip the missed dose and follow your regular dosing schedule. You should never take two doses at one time.
If you accidentally take more than your prescribed dose, consult with your doctor or pharmacist.
Do not stop taking this medicine unless your doctor instructs you to do so.
-
Contraindication
-
The most commonly reported adverse reactions include headache, sleepiness, nausea, rash, angioedema, itch, hives and flushing. If any of these symptoms occur, consult with your doctor or pharmacist.
The symptoms described below are rarely seen as initial symptoms of the adverse reactions indicated in brackets. If any of these symptoms occur, stop taking this medicine and see your doctor immediately.
breathing difficulty, blood pressure decreased, loss of consciousness, angioedema, chest pain, flushing[shock, anaphylaxis]
general malaise, loss of appetite, yellowing in skin and white of eyes[hepatic dysfunction, jaundice]
fever, throat pain [agranulocytosis, leucopenia, neutropenia]
The above symptoms do not describe all the adverse reactions to this medicine. Consult with your doctor or pharmacist if you notice any symptoms of concern other than those listed above.